# SDR IPXA09B54880

- Difficulty date: March 2, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SCRATCH IN FRONT OF RT AFT SIDE OF CARGO DOOR STATION 1766 STRINGER 33, SCRATCH APPROX 3 INCHES CIRCUMFERENTIAL.  PERFORMED HFEC OF DAMAGED AREA, NO FAULT AT THIS TIME PER NDTM 51-00- 00 FIG 23.  REMOVED DAMAGED AREA PER SRM 53-00-01-2R-1.  INSPECTED WITH HFEC AFTER DAMAGE REMOVAL PER NDTM 51-00-00-23.  NO FAULTS FOUND AT THIS TIME.
